# SDR N6WA2013021303

- Difficulty date: February 13, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N173GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10287
- Aircraft time: 9,765 hours, 6,520 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIFELINE PLACARD MISSING ON ACFT RT SIDE.  CLEARED NEF CONTROL 13886, INSTALLED SERVICABLE LIFELINE PLACARD ON RT EMERGENCY DOOR IAW AMM 11-30-08.
